MathSciNet Relay Station
MathSciNet bibliographic data
MR2218988 (2007k:03102) 03C64 (06F20 15A06 90C10 91A05)
Scowcroft, Philip Nonnegative solvability of linear equations in certain ordered rings. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3535–3570 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement